Realization of quaternionic discrete series on the unit ball in H^d
Artikel i vetenskaplig tidskrift, 2012

We give a realization for the quaternionic discrete series for the group Sp(1, d) as the kernel of certain elementary Cauchy–Riemann–Fueter operator, and we compute the corresponding reproducing kernels.

Quaternionic discrete series

Lie groups

Reproducing kernels

Symmetric spaces

Författare

Heping Liu

Peking University

Genkai Zhang

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal of Functional Analysis

0022-1236 (ISSN) 1096-0783 (eISSN)

Vol. 262 7 2979-3005

Ämneskategorier

Matematik

DOI

10.1016/j.jfa.2011.12.019

Mer information

Skapat

2017-10-08